# SDR AALA20130706001

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 40,730 hours, 6,509 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Part number: 60231002
- Part serial: 1168
- Condition: Damaged
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPOILER OVER RIDE ACTUATOR CANNON PLUG HAS A BENT PIN PREVENTING INSTALLATION OF SHORTING CAP.  R&R RT WING SPOILER OVER RIDE ACTUATOR.
